Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Redness in eye. Relief with telekast-L kid. Safe?

Good morning Dr. My 4 yrs plus son is having redness in his eye I suppose it is due to cold... I consulted one eye dr. Mr Sujao Samanta.... he told that he is having this problem due to allergy... he prescribed sye drop .... after applying for some days redness got disappeared... but again it appeared after holi... without consulting dr. I have started telekast-L Kid... for some redness is slowly disappearing is it adviceable to continue the medicine if yes then for how many days to continue?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

Your child seems having eyes allergy to dust or some products.

Consult your eye specialist for the problem again.

Don't give any medication without a doctor prescription.

Telekast-L kid should be prescribe by your doctor if it is necessary and in simple allergic eye condition it is not required.

Consult the doctor and take proper advise.

Hope I have answered your query.

Answered: Wed, 24 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor